Volume 11, issue 5 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
More on the anti-automorphism of the Steenrod algebra

Vince Giambalvo and Haynes R Miller

Algebraic & Geometric Topology 11 (2011) 2579–2585
Abstract

The relations of Barratt and Miller are shown to include all relations among the elements PiχPni in the mod p Steenrod algebra, and a minimal set of relations is given.

Keywords
Steenrod algebra, anti-automorphism
Mathematical Subject Classification 2010
Primary: 55S10
References
Publication
Received: 7 June 2011
Revised: 18 July 2011
Accepted: 26 July 2011
Published: 16 September 2011
Authors
Vince Giambalvo
Department of Mathematics
University of Connecticut
Storrs CT 06269
USA
Haynes R Miller
Department of Mathematics
Massachusetts Institute of Technology
77 Massachusetts Ave
Cambridge MA 02139-4307
USA